Alert archive / Georgia / Special Weather Statements in 2021

Special Weather Statement, NWS Atlanta, GA

August 11, 2021Jefferson County, Georgia

NWS Atlanta, GA issued this special weather statement at Aug 11, 2021, 2:29 PM EDT for Jefferson County, Georgia. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 11, 2021, 2:29 PM EDT (18:29 UTC)
Expired
Aug 11, 2021, 3:00 PM EDT
In force
31 min
Issued by
NWS Atlanta, GA
Hail
0.25 in
Wind
40

County Jefferson County, GA

The radar

The Robins AFB radar (KJGX), 101 km from the middle of the area, began a volume at 18:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.5 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2021-08-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1000 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2021-08-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -16 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1000 J/kg
Mixed-layer CIN
-72 J/kg
Mixed-layer LCL
1034 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
-16 m²/s²
0-3 km storm-relative helicity
17 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

295 
WWUS82 KFFC 111829
SPSFFC

Special Weather Statement
National Weather Service Peachtree City GA
229 PM EDT Wed Aug 11 2021
 
GAZ076-086-111900-
Jefferson GA-Emanuel GA-
229 PM EDT Wed Aug 11 2021

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF SOUTHEASTERN
JEFFERSON COUNTY THROUGH 300 PM EDT...

At 229 PM EDT...a strong thunderstorm was near Wadley, or 9 miles
southeast of Louisville...moving east at 10 mph.

HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to 
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of 
         light...unsecured objects.

Some locations in the path of this storm include
Louisville, Wadley, Moxley and Colemans Lake. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3280 8220 3281 8243 3298 8248 3302 8229
      3293 8227 3284 8232 3283 8230 3283 8226
      3281 8225 3281 8220
TIME...MOT...LOC 1829Z 257DEG 9KT 3288 8234 

MAX HAIL SIZE...0.25IN
MAX WIND GUST...40MPH

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Aug 11, 1:38 PM EDT, 51 minutes earlier.

Area forecast discussion, Aug 11, 1:38 PM EDT, 51 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
138 PM EDT Wed Aug 11 2021

.PREV DISCUSSION... /Issued 1151 AM EDT Wed Aug 11 2021/

UPDATE...
Forecast remains on track for another afternoon of scattered
thunderstorms across the region. NSSLWRF seems to have
initialized the best this morning. With that in mind the
expectation is that early morning convection will continue to dissipate
and move NE ahead of the next round of storms expected to fire
off in the early afternoon. Around sunset storms will rain showers
and thunderstorms will move south and die off. Severe parameters
continue to suggest that storms that do get going could become
severe with strong wind gusts and heavy rainfall.

PREV DISCUSSION...  /Issued 407 AM EDT Wed Aug 11 2021/

SHORT TERM /Today through Thursday/...

Weak and disorganized upper level flow will be the rule throughout
the the short term period. At the surface, high pressure remains
over the west Atlantic, allowing for persistent low level southerly
flow to continue providing ample moisture from the Gulf of Mexico to
the southeastern CONUS. Dewpoints are expected to be in the low to
mid 70s and precipitable water values are expected to range from
1.75 to 2 inches across north and central Georgia today and
Thursday. With light, variable winds combined with wet soils from
yesterday's rainfall, patchy fog is also possible across portions of
north and central Georgia this morning. Scattered, diurnally-driven
thunderstorms will develop across the forecast this afternoon. Lee
side troughing is also in place on the eastern side of the
Appalachians, which will aid in convective development. As a result,
high end chance PoPs are forecast for today, with the greatest
coverage expected in the mid to late afternoon, then diminishing
with the loss of daytime heating. High-end chance to low-end likely
PoPs are forecast on Thursday with the weak upper flow and influence
of the Bermuda High persisting over the region.

High temperatures temperatures today and Thursday are forecast to be
in the low to mid 90s across the majority of the area, with the
exception of the mountains of the far northeast. Taking high
dewpoints into account, it is possible to see heat index values
increasing into the 98-104 range in central and portions of north
Georgia this afternoon and Thursday afternoon. While heat indices
are currently forecast to remain below heat advisory criteria, this
will need to be monitored as minor changes to temperatures and
dewpoints could lead to criteria being met in some areas. Also
considering the warm temperatures and ample moisture, Good
instability is expected each afternoon, with SBCAPE values likely to
increase into the 2500-3500 J/kg range this afternoon. Shear and mid-
level lapse rates will be marginal, but with deep moisture, loading
of precip could aid downdrafts, leading to the possibility of strong
winds and isolated severe thunderstorms today and tomorrow. Locally
heavy rain and frequent lightning will also be possible with any
stronger storms that develop.

King

LONG TERM /Thursday Night through Tuesday/...

First half of the extended forecast remains pretty straight-forward.
Upper-level pattern weak and disorganized. Region stays on the
northwest periphery of the western Atlantic surface ridge into the
weekend, with a secondary surface ridge building down the east coast
by early next week. Scattered to widespread, diurnally driven,
convection persists through the weekend with seasonably warm
temperatures.

Model consensus still fairly good concerning tropical activity moving
north through the eastern Gulf of Mexico early next week, however
there continues to be noticeable differences in the strength/timing/
movement of the system, now called Fred, as it reaches the gulf
coast and beyond. Still a long ways off in the forecast, but it does
still look like we will see some degree of impacts across central
and north Georgia during the first half of next week, at least
increased rainfall over the region.

20

&&

.AVIATION...
18Z Update...
SHRA/TSRA continuing to develop across the area this afternoon
with all airfields having a chance of seeing convection on and off
between now and 22Z. In the wake of the rain showers have
included patchy fog for most sites overnight. Outside of the fog
and into tomorrow morning VFR conditions are expected. Winds
through the forecast period will remain light and variable.

//ATL Confidence...18Z Update...
Low confidence on fog overnight.
High confidence on all other elements.

28

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          92  73  91  73 /  50  30  50  20
Atlanta         91  73  91  73 /  50  30  60  20
Blairsville     85  67  85  68 /  50  30  60  20
Cartersville    92  72  92  72 /  40  20  50  20
Columbus        92  74  92  74 /  50  30  50  20
Gainesville     90  72  90  73 /  40  30  50  20
Macon           94  73  93  73 /  50  30  50  20
Rome            93  73  92  73 /  30  20  50  20
Peachtree City  92  72  91  72 /  50  30  60  20
Vidalia         92  74  92  74 /  30  20  30  10

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...28
LONG TERM....Thiem
AVIATION...28
Hazardous weather outlook, Aug 11, 5:00 AM EDT, 9 hours 29 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
500 AM EDT Wed Aug 11 2021

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-121000-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
500 AM EDT Wed Aug 11 2021

This Hazardous Weather Outlook is for portions of North and Central
Georgia.

.DAY ONE...Today and Tonight...

Scattered thunderstorms are expected, mainly this afternoon and
evening. The primary hazard from any thunderstorms will be occasional
cloud-to-ground lighting, gusty winds and brief heavy rainfall.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

Scattered to numerous thunderstorms will be possible each day
Thursday through Tuesday, most numerous during the afternoons and
evenings. The primary hazards with any thunderstorm will be heavy
rain, gusty winds and lightning. Although no widespread severe
weather is expected at this time, an isolated severe storm cannot be
ruled out with damaging winds as the main threat.

Although much uncertainty still remains, there is a possibility that
a tropical low will impact the southeastern U.S., including portions
of central and north Georgia, early next week. Please continue to
monitor the forecast for further developments.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Local storm report, Aug 11, 9:52 AM EDT, 4 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
952 AM EDT WED AUG 11 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0639 PM     TSTM WND DMG     4 NNW LAWRENCEVILLE     34.01N  84.02W
08/10/2021                   GWINNETT           GA   EMERGENCY MNGR

            MULTIPLE TREES REPORTED DOWN ON HOME AND VEHICLE NEAR
            INTERSECTION OF TYLER TRCE AND STONE FOREST DR.

&&

EVENT NUMBER FFC2100492

NM
Special weather statement, Aug 11, 1:41 PM EDT, 48 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
141 PM EDT Wed Aug 11 2021

GAZ002>004-111815-
Whitfield GA-Catoosa GA-Walker GA-
141 PM EDT Wed Aug 11 2021

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF SOUTHWESTERN
CATOOSA, WEST CENTRAL WHITFIELD AND CENTRAL WALKER COUNTIES THROUGH
215 PM EDT...

At 141 PM EDT...a strong thunderstorm was over Lafayette...moving
east at 15 mph.

HAZARD...40 to 50 mph wind...up to penny sized hail and frequent
         cloud to ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light...unsecured objects.

Some locations in the path of this storm include
Lafayette, Beaumont, Noble, Wood Station, Blue Spring, Cooper Heights
and Rock Spring.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3466 8536 3469 8545 3479 8544 3492 8516
      3475 8507
TIME...MOT...LOC 1741Z 247DEG 12KT 3474 8530

MAX HAIL SIZE...0.75IN
MAX WIND GUST...50MPH
Special weather statement, Aug 11, 1:42 PM EDT, 47 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
142 PM EDT Wed Aug 11 2021

GAZ002-004-011-012-111815-
Chattooga GA-Whitfield GA-Walker GA-Gordon GA-
142 PM EDT Wed Aug 11 2021

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF SOUTHWESTERN
WHITFIELD, SOUTHEASTERN WALKER, NORTHWESTERN GORDON AND NORTHEASTERN
CHATTOOGA COUNTIES THROUGH 215 PM EDT...

At 142 PM EDT...a strong thunderstorm was over Suttles Mill, or 7
miles southeast of Lafayette...moving east at 15 mph.

HAZARD...40 to 50 mph wind...up to penny sized hail and frequent
         cloud to ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light...unsecured objects.

Some locations in the path of this storm include
Dalton, Naomi, Mill Creek, Subligna, Suttles Mill and Villanow.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3461 8491 3458 8507 3459 8507 3459 8511
      3457 8512 3454 8524 3458 8531 3467 8532
      3477 8502
TIME...MOT...LOC 1742Z 247DEG 12KT 3463 8519

MAX HAIL SIZE...0.75IN
MAX WIND GUST...50MPH
Special weather statement, Aug 11, 1:50 PM EDT, 39 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
150 PM EDT Wed Aug 11 2021

GAZ033-034-045-046-055-057-111815-
North Fulton GA-Rockdale GA-Clayton GA-DeKalb GA-Gwinnett GA-
Henry GA-
150 PM EDT Wed Aug 11 2021

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF CENTRAL ROCKDALE,
DEKALB, SOUTH CENTRAL GWINNETT, NORTH CENTRAL HENRY, CENTRAL FULTON
AND NORTHEASTERN CLAYTON COUNTIES THROUGH 215 PM EDT...

At 150 PM EDT...a strong thunderstorm was over Snapfinger, or 7 miles
southeast of Decatur...moving northeast at 10 mph.

HAZARD...Winds up to 40 mph...pea sized hail and heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light...unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Atlanta, Decatur, Conyers, Forest Park, Clarkston, Morrow, Stone
Mountain, Avondale Estates, Lake City, Lithonia, Pine Lake, Belvedere
Park, Grant Park-Zoo Atlanta, Lakeview Estates, Candler-Mcafee, North
Decatur, Druid Hills, Tucker, Mountain Park and Rex.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3373 8442 3389 8408 3364 8396 3356 8434
      3365 8438 3365 8435 3366 8436 3367 8439
TIME...MOT...LOC 1750Z 246DEG 10KT 3368 8425

MAX HAIL SIZE...0.25IN
MAX WIND GUST...40MPH
Special weather statement, Aug 11, 2:16 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
216 PM EDT Wed Aug 11 2021

GAZ024-025-027-111845-
Madison GA-Banks GA-Jackson GA-
216 PM EDT Wed Aug 11 2021

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF SOUTHEASTERN BANKS,
SOUTHEASTERN JACKSON AND NORTHWESTERN MADISON COUNTIES THROUGH 245 PM
EDT...

At 216 PM EDT...a strong thunderstorm was over Nicholson, or near
Commerce. This storm was nearly stationary.

HAZARD...Up to 40 mph wind...frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light...unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Jefferson, Commerce, Danielsville, Arcade, Nicholson, Ila, Pocataligo
and Apple Valley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3426 8312 3423 8308 3420 8309 3405 8337
      3400 8350 3399 8351 3398 8353 3403 8356
      3411 8364 3427 8335 3424 8334 3426 8330
      3425 8327 3425 8320 3424 8317 3427 8311
TIME...MOT...LOC 1816Z 264DEG 3KT 3413 8347

MAX HAIL SIZE...
MAX WIND GUST...40MPH
Special weather statement, Aug 11, 2:29 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
229 PM EDT Wed Aug 11 2021

GAZ076-086-111900-
Jefferson GA-Emanuel GA-
229 PM EDT Wed Aug 11 2021

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF SOUTHEASTERN
JEFFERSON COUNTY THROUGH 300 PM EDT...

At 229 PM EDT...a strong thunderstorm was near Wadley, or 9 miles
southeast of Louisville...moving east at 10 mph.

HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light...unsecured objects.

Some locations in the path of this storm include
Louisville, Wadley, Moxley and Colemans Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3280 8220 3281 8243 3298 8248 3302 8229
      3293 8227 3284 8232 3283 8230 3283 8226
      3281 8225 3281 8220
TIME...MOT...LOC 1829Z 257DEG 9KT 3288 8234

MAX HAIL SIZE...0.25IN
MAX WIND GUST...40MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 11, 8:24 AM EDTSpecial Weather StatementFFCMurray36 min
Aug 11, 8:25 AM EDTSpecial Weather StatementFFCWhitfield20 min
Aug 11, 1:41 PM EDTSpecial Weather StatementFFCWalker34 min
Aug 11, 1:42 PM EDTSpecial Weather StatementFFCWalker33 min
Aug 11, 1:50 PM EDTSpecial Weather StatementFFCDeKalb, Rockdale25 min
Aug 11, 2:16 PM EDTSpecial Weather StatementFFCJackson29 min
Aug 11, 2:32 PM EDTSpecial Weather StatementFFCDeKalb28 min
Aug 11, 2:35 PM EDTSpecial Weather StatementFFCRockdale25 min
Aug 11, 2:48 PM EDTSpecial Weather StatementFFCGwinnett27 min
Aug 11, 2:51 PM EDTSpecial Weather StatementFFCClarke24 min
Aug 11, 3:01 PM EDTSpecial Weather StatementFFCChattooga29 min
Aug 11, 3:03 PM EDTSpecial Weather StatementFFCTreutlen27 min
Aug 11, 3:13 PM EDTSpecial Weather StatementFFCCarroll32 min
Aug 11, 3:20 PM EDTSpecial Weather StatementFFCClarke25 min
Aug 11, 3:28 PM EDTSpecial Weather StatementFFCJackson32 min
Aug 11, 3:37 PM EDTSpecial Weather StatementFFCDouglas23 min
Aug 11, 3:37 PM EDTSpecial Weather StatementFFCCobb38 min
Aug 11, 3:40 PM EDTSpecial Weather StatementFFCWalton35 min
Aug 11, 3:46 PM EDTSpecial Weather StatementFFCOconee29 min
Aug 11, 3:51 PM EDTSpecial Weather StatementFFCMadison24 min
Aug 11, 3:54 PM EDTSpecial Weather StatementFFCDouglas36 min
Aug 11, 4:02 PM EDTSpecial Weather StatementFFCHall28 min
Aug 11, 4:05 PM EDTSpecial Weather StatementFFCPaulding25 min
Aug 11, 4:07 PM EDTSpecial Weather StatementFFCCoweta23 min
Aug 11, 4:15 PM EDTSpecial Weather StatementFFCOconee30 min
Aug 11, 4:16 PM EDTSpecial Weather StatementFFCMadison29 min
Aug 11, 4:21 PM EDTSpecial Weather StatementFFCPaulding24 min
Aug 11, 4:23 PM EDTSpecial Weather StatementFFCDawson37 min
Aug 11, 4:31 PM EDTSevere Thunderstorm WarningFFCCoweta44 min
Aug 11, 4:41 PM EDTSpecial Weather StatementFFCWarren34 min
Aug 11, 4:44 PM EDTSpecial Weather StatementFFCMorgan31 min
Aug 11, 4:46 PM EDTSpecial Weather StatementFFCCherokee29 min
Aug 11, 4:48 PM EDTSpecial Weather StatementFFCPolk27 min
Aug 11, 5:03 PM EDTSpecial Weather StatementFFCPickens27 min
Aug 11, 5:08 PM EDTSevere Thunderstorm WarningFFCFloyd, Polk52 min
Aug 11, 5:09 PM EDTSpecial Weather StatementFFCBartow36 min
Aug 11, 5:12 PM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Pickens48 min
Aug 11, 5:14 PM EDTSpecial Weather StatementFFCCoweta31 min
Aug 11, 5:18 PM EDTSpecial Weather StatementFFCDade27 min
Aug 11, 5:25 PM EDTSpecial Weather StatementFFCWilkes35 min
Aug 11, 5:34 PM EDTSpecial Weather StatementFFCTaliaferro26 min
Aug 11, 5:38 PM EDTSpecial Weather StatementFFCTroup37 min
Aug 11, 5:40 PM EDTSpecial Weather StatementFFCPickens35 min
Aug 11, 5:41 PM EDTSpecial Weather StatementFFCWhite34 min
Aug 11, 5:49 PM EDTSpecial Weather StatementFFCDade26 min
Aug 11, 5:51 PM EDTSevere Thunderstorm WarningFFCTroup39 min
Aug 11, 5:53 PM EDTSpecial Weather StatementFFCCrisp37 min
Aug 11, 6:04 PM EDTSpecial Weather StatementFFCGilmer26 min
Aug 11, 6:14 PM EDTSevere Thunderstorm WarningFFCChattooga, Dade, Walker31 min
Aug 11, 6:17 PM EDTSevere Thunderstorm WarningFFCFannin, Gilmer28 min
Aug 11, 6:24 PM EDTSpecial Weather StatementFFCUnion36 min
Aug 11, 6:33 PM EDTSpecial Weather StatementFFCHancock27 min
Aug 11, 6:43 PM EDTSpecial Weather StatementFFCFannin32 min
Aug 11, 6:45 PM EDTSpecial Weather StatementFFCWarren30 min
Aug 11, 6:49 PM EDTSpecial Weather StatementFFCFannin26 min
Aug 11, 7:00 PM EDTSpecial Weather StatementFFCUnion30 min
Aug 11, 7:12 PM EDTSpecial Weather StatementFFCChattooga33 min
Aug 11, 7:14 PM EDTSpecial Weather StatementFFCTwiggs31 min
Aug 11, 7:18 PM EDTSevere Thunderstorm WarningFFCHouston42 min
Aug 11, 7:22 PM EDTSpecial Weather StatementFFCMuscogee38 min
Aug 11, 7:31 PM EDTSpecial Weather StatementFFCBaldwin29 min
Aug 11, 7:49 PM EDTSpecial Weather StatementFFCHouston26 min
Aug 11, 7:59 PM EDTSpecial Weather StatementFFCBaldwin31 min

Nearby

Special Weather Statements in Georgia, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.